# SDR IPXA2016012698481

- Difficulty date: January 5, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,390 hours, 11,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Dented
- Location: Bs 2122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, AFT RT FUSELAGE SKIN HAS DENT WITH CREASE BS 2122 BETWEEN L7R AND L8R ACCOMPLISHED PERMANENT REPAIR ON AFT FUSELAGE SKIN AT BS 2122 BETWEEN L7R AND L8R IAW 011-5370-01-A6050, REV I/R AND EO MD11-5330-59608-A.
